Title

IInterior C 2,alpha regularity for potential functions in optimal transportation

RIS ID

77257

Publication Details

Liu, J., Trudinger, N. S. & Wang, X. (2009). IInterior C 2,alpha regularity for potential functions in optimal transportation. Communications in Partial Differential Equations, 35 (1), 165-184.

Abstract

In this paper we study the continuity of second derivatives of solutions to the Monge-Ampère equation arising in optimal transportation. We obtain Hölder and more general continuity estimates for second derivatives, when the inhomogeneous term is Hölder and Dini continuous, together with corresponding regularity results for potentials.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1080/03605300903236609